# SDR VNAA20250820014

- Difficulty date: July 15, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAIL BTW FS379.00 TO FS969.00 (11 EAS).    LH SIDE SEAT RAIL BTW FS379.00 TO FS969.00 (11 EAS) ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02,SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED PER CRJ-900 AMM 53-00-49 CONF(A12).
